Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dizziness And Breathlessness After Having Coreg And Amlodipine?

My blood pressure read 143/79 and my pulse was 77. I do have high blood pressure and take the medicine Coreg 80mg and amlodipine 10 mg. I am 21 and been on this medication since I was 19. Recently I been feeling dizzy at times, shortness of breath and pressure in the chest. My friend thinks its anxiety but the those are some symptoms that comes from the medication. What should I do? and am I okay?
Fri, 11 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Coreg contains carvedilol which belongs to the group of medications known as alpha and beta blockers that is used to treat high blood pressure and heart failure. Lowering elevated blood pressure level helps prevent heart attacks, strokes and kidney problems. Side effects of Coreg are nausea, vomiting, weakness, tiredness, fainting, dizziness, cough, shortness of chest, chest tightness, slow heartbeat, diarrhoea, dry eyes, joint pain, impotence, allergic reactions etc.

Amlodipine belongs to the group of medications known as calcium channel blockers which is used to treat high blood pressure. If you have high blood pressure, taking amlodipine prevents future heart disease, heart attacks and strokes. Side effects of Amlodipine are nausea, vomiting, dizziness, drowsiness, muscle cramps, muscle weakness, sleepiness, abdominal pain, chest pain, breathing difficulties, ankle oedema, allergic reactions etc.

If you experience side effects, then you should consult your doctor. He can advise to do some investigations like ECG, CXR, ECHO etc to exclude the causes.

Take care. Hope I have answered your questions. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on NTC


Loading Online Doctors....
What Causes Dizziness And Breathlessness After Having Coreg And Amlodipine?

Hi, Coreg contains carvedilol which belongs to the group of medications known as alpha and beta blockers that is used to treat high blood pressure and heart failure. Lowering elevated blood pressure level helps prevent heart attacks, strokes and kidney problems. Side effects of Coreg are nausea, vomiting, weakness, tiredness, fainting, dizziness, cough, shortness of chest, chest tightness, slow heartbeat, diarrhoea, dry eyes, joint pain, impotence, allergic reactions etc. Amlodipine belongs to the group of medications known as calcium channel blockers which is used to treat high blood pressure. If you have high blood pressure, taking amlodipine prevents future heart disease, heart attacks and strokes. Side effects of Amlodipine are nausea, vomiting, dizziness, drowsiness, muscle cramps, muscle weakness, sleepiness, abdominal pain, chest pain, breathing difficulties, ankle oedema, allergic reactions etc. If you experience side effects, then you should consult your doctor. He can advise to do some investigations like ECG, CXR, ECHO etc to exclude the causes. Take care. Hope I have answered your questions. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician